Tomasz Szemberg
Tomasz Szemberg
Department of Mathematics, Pedagogical University of Cracow, Poland
Verified email at up.krakow.pl - Homepage
Title
Cited by
Cited by
Year
A primer on Seshadri constants
T Bauer, SD Rocco, B Harbourne, M Kapustka, A Knutsen, W Syzdek, ...
Contemporary Mathematics 496, 33, 2009
157*2009
Zariski chambers, volumes, and stable base loci
T Bauer, A Kuronya, T Szemberg
Journal für die Reine und Angewandte Mathematik. [Crelle's Journal] 576, 209-233, 2003
892003
Counterexamples to the I (3)⊂ I2 containment
M Dumnicki, T Szemberg, H Tutaj-Gasińska
Journal of Algebra 393, 24-29, 2013
81*2013
A reduction map for nef line bundles
T Bauer, F Campana, T Eckl, S Kebekus, T Peternell, S Rams, ...
Complex geometry, 27-36, 2002
772002
Negative curves on algebraic surfaces
T Bauer, B Harbourne, AL Knutsen, A Küronya, S Müller-Stach, ...
Duke Mathematical Journal 162 (10), 1877-1894, 2013
572013
Resurgences for ideals of special point configurations in PN coming from hyperplane arrangements
M Dumnicki, B Harbourne, U Nagel, A Seceleanu, T Szemberg, ...
Journal of Algebra 443, 383-394, 2015
532015
Bounded negativity and arrangements of lines
T Bauer, S Di Rocco, B Harbourne, J Huizenga, A Lundman, P Pokora, ...
International mathematics research notices 2015 (19), 9456-9471, 2015
492015
Global and local positivity of line bundles
T Szemberg
Habilitation, Essen, 2001
472001
On the containment problem
T Szemberg, J Szpond
Rendiconti del Circolo Matematico di Palermo Series 2 66 (2), 233-245, 2017
352017
Vanishing sequences and Okounkov bodies
S Boucksom, A Küronya, C Maclean, T Szemberg
Mathematische Annalen, 2013
342013
Linear subspaces, symbolic powers and Nagata type conjectures
M Dumnicki, B Harbourne, T Szemberg, H Tutaj-Gasińska
Advances in Mathematics 252, 471-491, 2014
332014
Recent developments and open problems in linear series
T Bauer, C Bocci, S Cooper, S Di Rocco, M Dumnicki, B Harbourne, ...
Contributions to algebraic geometry, 93-140, 2012
282012
Remarks on the Nagata conjecture
B Strycharz-Szemberg, T Szemberg
Serdica Mathematical Journal 30 (2-3), 405p-430p, 2004
272004
Higher order embeddings of abelian varieties
T Bauer, T Szemberg
Mathematische Zeitschrift 224 (3), 449-456, 1997
271997
Moving curves and Seshadri constants
AL Knutsen, W Syzdek, T Szemberg
Mathematical Research Letters 16 (4), 711-719, 2008
232008
General blow-ups of the projective plane
T Szemberg, H Tutaj-Gasińska
Proceedings of the American Mathematical Society 130 (9), 2515-2524, 2002
222002
Quartic unexpected curves and surfaces
T Bauer, G Malara, T Szemberg, J Szpond
manuscripta mathematica 161 (3), 283-292, 2020
212020
Negative curves on symmetric blowups of the projective plane, resurgences, and waldschmidt constants
T Bauer, S Di Rocco, B Harbourne, J Huizenga, A Seceleanu, ...
International Mathematics Research Notices 2019 (24), 7459-7514, 2019
212019
Generation of jets on K3 surfaces
T Bauer, S Di Rocco, T Szemberg
Journal of Pure and Applied Algebra 146 (1), 17-27, 2000
212000
Double covers and Calabi-Yau varieties
S Cynk, T Szemberg
Banach Center Publications 44 (1), 93-101, 1998
211998
The system can't perform the operation now. Try again later.
Articles 1–20